×

zbMATH — the first resource for mathematics

Kan-Bedingungen und abstrakte Homotopietheorie. (Kan conditions and abstract homotopy theory). (German) Zbl 0223.55020

MSC:
55U35 Abstract and axiomatic homotopy theory in algebraic topology
55P10 Homotopy equivalences in algebraic topology
55M30 Lyusternik-Shnirel’man category of a space, topological complexity √† la Farber, topological robotics (topological aspects)
55U30 Duality in applied homological algebra and category theory (aspects of algebraic topology)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Brown, R.: Elements of modern topology. London: McGraw-Hill 1968. · Zbl 0159.52201
[2] ? Heath, P. R.: Coglueing homotopy equivalences. Math. Z.113, 313-325 (1970). · Zbl 0185.51101 · doi:10.1007/BF01110331
[3] tom Dieck, T.: Partitions of unity in homotopy theory, Compositio Math.23, 159-167 (1971). · Zbl 0212.55804
[4] ?, Kamps, K. H., Puppe, D.: Homotopietheorie. Lecture Notes in Mathematics No. 157. Berlin-Heidelberg-New York: Springer 1970.
[5] Dold, A.: Partitions of unity in the theory of fibrations. Ann. of Math.78, 223-255 (1963). · Zbl 0203.25402 · doi:10.2307/1970341
[6] Eckmann, B., Hilton, P. J.: Group-like structures in general categories II. Math. Ann.151, 150-186 (1963). · Zbl 0115.01403 · doi:10.1007/BF01344176
[7] Godement, R.: Topologie alg?brique et th?orie des faisceaux. Paris: Hermann 1958. · Zbl 0080.16201
[8] Kamps, K. H.: Faserungen und Cofaserungen in Kategorien mit Homotopiesystem. Dissertation, Saarbr?cken (1968).
[9] Kamps, K. H.: Fibrations and cofibrations in categories with homotopy system. Topol. Appl., Sympos. Herceg-Novi (Yugoslavia) 1968, 211-218 (1969).
[10] ?: ?ber einige formale Eigenschaften von Faserungen undh-Faserungen. manuscripta math.3, 237-255 (1970). · Zbl 0205.27502 · doi:10.1007/BF01338658
[11] Kan, D. M.: Abstract homotopy I. Proc. Nat. Acad. Sci. USA41, 1092-1096 (1955). · Zbl 0065.38601 · doi:10.1073/pnas.41.12.1092
[12] ?: Abstract homotopy II. Proc. Nat. Acad. Sci. USA42, 255-258 (1956). · Zbl 0071.16702 · doi:10.1073/pnas.42.5.255
[13] Mitchell, B.: Theory of categories. New York: Academic Press 1965. · Zbl 0136.00604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.